# SDR CALA2025061705585

- Difficulty date: June 17, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 737924ER
- Aircraft serial: 30130
- Aircraft time: 51,666 hours, 18,431 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Faulted
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTS FLIGHT DECK DOOR WILL NOT LOCK IN AUTO OR MANUAL. FOUND FLIGHT DECK DOOR LATCH "BOLT" TO BE STICKING IN THE OPEN POSITION REPEATEDLY. REMOVED AND REPLACED DOOR LATCH ASSY REF CMM 52-51-02 & AMM 52-52-02. OPS CHK NORMAL.
